# SDR HALA2010032100130

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,286 hours, 14,198 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Condition: Failed
- Location: Apu Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START FAULT LIGHT ILLUM ICAS MSSG APU FAULT DISPLAYED 2ND ATTEMPT INDICATES EGT HIGH. FRM CODE: 49110900. PERFORMED FIM 49-11-00 FIGURE 103-APU BITE PROCEDURE, FOUND MINI FLAG 34, PERFORMED FIM 49-11-00 FIG 106A, REPLACED K197 APU START RELAY. OPS CHECK APU-GOOD. RE-PERFORMED APU BITE PROCEDURE, NO FAULTS NOTED, OK FOR SERVICE.
